Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling dizzy, nauseous and having yellow stools. Having asthma and low thyroid. Taking medicines. Worried?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Since Sunday last, I am dizzy and naseaus and out of breath, and have yellow stools. I am 67 years old, have asthma and low thyroid. I take Symbicort for asthma and Ventolin and Synthroid for thryoid. Since Sunday last I have been feeling dizzy and naseous. My blood pressure was 147/90, but I have been taking Magnesium, CoQ10 and Omega3, etc. and now it is down to 129/84/78 this morning. But I still feel naseaus. I ate almonds and walnuts and ginger tea and feel a little better. I went to my doctor last Tuesday and am awaiting results of blood test and heart test. Why are my stools yellow? It is not slimy. Do I have diabetes and high blood pressure?
Posted Sat, 7 Sep 2013 in General Health
Answered by Dr. Shruti Rijhwani 2 hours later
Brief Answer:
Get yourself evaluated for jaundice .

Detailed Answer:
Dear Madam ,

Thank you for posting your query on XXXXXXX

Well looking into the history that you are giving of nausea and yellow stools Jaundice needs to be ruled out . Your breathlessness might be because of asthma that you suffer from . I advise you to see a physician and get your liver functions evaluated.

For Diabetes a RBS , FBS , HbA1C tests will be required . Only one high reading of blood pressure is not adequate for saying hypertension it requires a continuous monitoring and at least three readings for labelling as hypertension.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Feeling dizzy, nauseous and having yellow stools. Having asthma and low thyroid. Taking medicines. Worried? 2 hours later
Hello Doctor,
Thank you for answering so quickly.
1. What about diabetes? Could my nausea and dizziness be caused by Diabetes. Also, I forgot to mention that my left leg feels tingly and sort of numb at times. At times more and at times less, also my eyes feel a bit blurry.
2. If it is jaundice, does that mean I need sunshine or Vitamin D?
Thank you for your answers.
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer:
Tingling and numbness can be due to diabetes.

Detailed Answer:
Dear sir,

Thanks for reverting back.

Nausea and dizziness is less likely to be due to diabetes but tingling and numbness can be due to peripheral neuropathy caused by diabetes.

No, first it needs to be confirmed by tests whether it is jaundice or not and if it is there what type of jaundice it is and accordingly treatment will be given .That is not related to sunshine or vitamin D.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor